9 weeks pregnant mother

Question: I have vomiting sensation while food tempering also don't feel like having food cos of sambar smell... Kindly suggest

0 Answers
Question
No Answers for this question yet.
Similar Questions with Answers
Question: Hi.. I have the feel of hungry but don't want to eat... The smell of food feels like vomiting, is it normal?
Answer: You are in 1st trimester it is absolutely normal,i also had the same experience, but you have to take food dear,nither you will be weak.take food in small quantity it helps not to vomit,take lemon water,jaljeera sometimes.take proper rest,dont drink lots of fluid at one time,have snake thriugh out the day,like toast,crakers,cereal,light protin snak,cheese.dont eat spicy,oily food during this time.eat food at normal temperature.
»Read All Answers
Question: I feel like vomiting wen i get the smell of any food substance
Answer: Hello Dear I understand how tired yu must have been with Nausea but it is common least for first three months.As yu not able to eat meet your doctor she will give anti-sickness or antihistamines, which are safe for baby. Try this remedies it helped me *Eat sumthng in bed before you get up and start day. *Eat several small meals day and avoid empty stomach. *Eat protein such as well cooked eggs, dairy products, lean meats, beans, whole grains, pulses and seeds. *Stay away from oily n junk food *Have a teaspoon of jeera powder with black salt. *some Snell cause nausea avoid them "Stay well hydrated sip small amount in every half n hour. *Have a spoon of ginger juice with honey every morning. *try some ginger or lemon tea with Tulsi n mint leaves. *Coconut water,fresh citrus fruits or juice help a lot *Lemon water with honey also reduce nausea Take care
»Read All Answers
Question: I have vomiting sensation all the day what i should, while my mom is cocking I can't smell it and I can't have food.
Answer: hi dear! so its abolutely normal to have these feeling in the pregnancy . you can try having tablet doxinate dear. ti will help you with this nausea. but do consult with your doctor before taking this tablet dear. take care dear! i hope this information is helpful to you!
»Read All Answers